# SDR F3LA200700402

- Difficulty date: December 15, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED F1 DOOR AFT GIRT BAR STOP LEVER FITTING BLANKING PLATE CORRODED ON BOTTOM SIDE.  REMOVED AND REPLACED R1 DOOR AFT GIRT BAR STOP LEVER FITTING BLANKING PLATE IAW AMM 53-12-12-PB401.
